# SDR 98ZZZM54

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MLG BAFFLE UPPER ATTACHMENT ANGLE CRACKED THROUGH TWO RIVETS 1.5625 INCHES IN LENGTH.  REPAIR/REPLACE NO LATER THAN 34926 TCA AS PER AVRO FAX DJR/RJ1322-96, ANGLE MANUFACTURED OF L166 MATERIAL.  REMOVED AND REPLACED ABOVE BAFFLE ANGLE USING .040 L166 (2024 T3) AND SRM.
